Agenda at a glance

The IMARC Online program runs over several days and time zones, allowing people from all over the world to participate. The program includes all the components you have come to expect from IMARC, including workshops, keynote presentations, networking, private meetings and a dynamic virtual EXPO.

In addition, we will welcome a series of co-located events including the popular IMARC METS Arena #LIVE, Mines and Money [email protected], and Mines and Money Online Connect.

With an interactive calendar of events, you will be able to curate your own personalised program of content, networking and meetings based on your interests and log in at a time that works for you.

Log in online to listen to presentations, panel discussions and pitch battles. Participate in lucrative face-to-face video meetings using the IMARC Connect meeting platform and attend casual and formal networking events from wherever you are in the world, without having to leave your home, or your desk.

Hover over the image to zoom in

Agenda at a glance
Tuesday 24th November 2020
9:00am - 10:00am C-Suite Plenary - IMARC Opening - 90 minutes
10:00am - 11:00am Networking - Live Exhibition
11:00am - 12:00pm C-Suite Plenary - CTO Leaders
12:00pm - 13:00pm International - Victorian Government
12:00pm - 14:00pm Technology & Innovation - Digital Transformation & Innovation
13:00pm - 14:00pm Energy - Critical Minerals
14:00pm - 15:00pm C-Suite Plenary - Mid Tier Mining Leaders
14:00pm - 15:00pm Technology - METS Showcase - Victoria Focus
15:00pm - 16:00pm Networking - Live Exhibition
16:00pm - 17:00pm Collaboration - People & Culture
16:00pm - 17:00pm METS Arena - Victoria Focus
17:00pm - 18:00pm C-Suite Plenary - CEO Leaders - 60 minutes
18:00pm - 19:00pm METS Arena - Russia Focus
18:00pm - 19:00pm International - Mobility Considerations
Wednesday 25th November 2020
8:00am - 9:00am International - Australia Minerals
8:00am - 9:00am Technology & Innovation - Machinery, Equipment & Modernisation
9:00am - 10:00am C-Suite Plenary - CTO Leaders - 90 minutes
10:00am - 11:00am Networking - Live Exhibition
11:00am - 12:00pm C-Suite Plenary - COO Leaders
12:00pm - 13:00pm International - Canadian Government
12:00pm - 14:00pm Technology & Innovation - Integration, Connectivity & Managing Remote Operations
13:00pm - 14:00pm Collaboration - AusIMM Future Workforce Council
14:00pm - 14:30pm International - New South Wales Government - 30 minutes
14:00pm - 15:00pm Technology - METS Showcase
14:30pm - 15:00pm International - Western Australian Government - 30 minutes
15:00pm - 16:00pm Networking - Live Exhibition
16:00pm - 17:00pm Investment - Investment Considerations
16:00pm - 17:00pm Technology & Innovation - Modelling & Simulation
17:00pm - 18:00pm Investment - Mines and Money [email protected] - New South Wales Focus
17:00pm - 18:00pm Technology - METS Showcase Resource Industry Network - 30 minutes
18:00pm - 19:00pm Collaboration - AusIMM Diversity and Inclusion
18:00pm - 19:00pm International - Country Showcase
Thursday 26th November 2020
8:00am - 9:00am International - Country Showcase
8:00am - 10:00am Technology - Minerals Processing & Tailings Management
9:00am - 10:00am International - Peruvian Government
10:00am - 11:00am Networking - Live Exhibition
11:00am - 12:00pm C-Suite Plenary - CEO Leaders - 90 minutes
12:00pm - 13:00pm Energy - Renewables & Future Energy
12:00pm - 14:00pm Technology & Innovation - Applications of AI, Analytics & Automation
13:00pm - 14:00pm Collaboration - Health & Safety & Environment
14:00pm - 15:00pm C-Suite Plenary - Global Leaders - 90 minutes
15:00pm - 16:00pm Networking - Live Exhibition
16:00pm - 17:00pm Collaboration - Community & Engagement - 90 minutes
16:00pm - 17:00pm Technology - METS Showcase - METS Ignited
17:00pm - 18:00pm Investment - Mines and Money [email protected] - Queensland Focus
17:00pm - 18:00pm Technology - Austmine Meet the Miners
18:00pm - 19:00pm International - Country Focus
Friday 27th November 2020
7:30am - 9:00am Investment - Investment Considerations - 90 minutes
7:30am - 9:00am Investment - Exploration Opportunities - 90 minutes
9:00am - 10:00am METS Arena - LATAM Focus
9:00am - 10:00am Investment - Mines and Money [email protected] - Victoria Focus
10:00am - 11:00am Networking - Live Exhibition
10:00am - 10:30am International - LATAM Update - 30 minutes
11:00am - 12:00pm C-Suite Plenary - Board of Directors - 90 minutes
12:00pm - 13:00pm Energy - Renewables & Future Energy - 90 minutes
13:00pm - 14:00pm Collaboration - Sustainability & Transparency - 90 minutes
14:30pm - 15:00pm Technology - State Governments
15:00pm - 16:00pm Networking - Live Exhibition
15:00pm - 16:00pm METS Arena - Australia Focus
16:00pm - 17:00pm Investment - Mines and Money [email protected] Western Australia Focus